# SDR SWAA2024092039256

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 72,024 hours, 37,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT OVERWING LIGHTS INOP<[01] R&R EMERGENCY LIGHT BATTERY PACK FOR OVERWING EXIT DOOR PER AMM 33-51-06. OPS CHECK GOOD.
